Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Feeling weak, nausea and having stomach pain. All medical test normal. What is the cause and cure?

My daughter who is 17 is having terrible stomach pains and nausea and now lack of energy. We have had all kinds of tests done. X-rays and ultrasounds. Her stomach and ovaries are fine. Do you know what this might be? She doesn t even need to be eating for it to occur. We even saw an obgyn Dr. who put her on a low dosage pill .
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

When stomach pain is present with nausea and all tests are normal, most likely the cause is peptic ulcer. This is hardly visible in ultrasound and does not give any lab tests changes. The best way to diagnose it is and upper GI endoscopy with Helicobacter Pylori test. She should also have liver tests, pancreas tests and stool tests performed.

Hope this will help.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor